Cofinal extensions of nonstandard models of arithmetic

Notre Dame Journal of Formal Logic 22 (2):133-144 (1981)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,660

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2010-08-24

Downloads
27 (#427,846)

6 months
1 (#388,784)

Historical graph of downloads
How can I increase my downloads?

Similar books and articles

On Cofinal Extensions of Models of Arithmetic.Henryk Kotlarski - 1983 - Journal of Symbolic Logic 48 (2):253-262.
On Cofinal Submodels and Elementary Interstices.Roman Kossak & James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (3):267-287.
On Cofinal Extensions of Models of Fragments of Arithmetic.Richard Kaye - 1991 - Notre Dame Journal of Formal Logic 32 (3):399-408.
Inconsistent Nonstandard Arithmetic.Chris Mortensen - 1987 - Journal of Symbolic Logic 52 (2):512-518.
On Certain Types and Models for Arithmetic.Andreas Blass - 1974 - Journal of Symbolic Logic 39 (1):151-162.
Recursively Saturated Nonstandard Models of Arithmetic.C. Smoryński - 1981 - Journal of Symbolic Logic 46 (2):259-286.
Nonstandard Arithmetic and Reverse Mathematics.H. Jerome Keisler - 2006 - Bulletin of Symbolic Logic 12 (1):100-125.
Regularity in Models of Arithmetic.George Mills & Jeff Paris - 1984 - Journal of Symbolic Logic 49 (1):272-280.
Elementary Extensions of Recursively Saturated Models of Arithmetic.C. Smoryński - 1981 - Notre Dame Journal of Formal Logic 22 (3):193-203.

References found in this work

No references found.

Add more references

Citations of this work

On Cofinal Submodels and Elementary Interstices.Roman Kossak & James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (3):267-287.

Add more citations